Skip to Content
Event Information

SAP Inside Track #sitMEL – Full Day Event in Melbourne – 15th Feb 2020

***Location now updated ***

AGL office – Level 12, 699 Bourke Street, Docklands VIC 3008

I am really really really really excited to announce a full day SAP Inside Track event in Melbourne #sitMEL to be held on Saturday 15th Feb 2020! Yes, I know this is a weekend but you cannot miss this. A seriously great line up of speakers to share content, ideas, experiences and of course a chance to mix with some great SAP Community members and the opportunity to meet new friends.

For those that do not know an SAP Inside Track is a local grassroots community organized event where SAP Community Network members come together to share knowledge, expertise and network. Often these sessions are streamed and recorded – it is hoped that we can offer this for the #sitMEL as well. In 2019 here in Melbourne we held SAP Tech Nights which are a cut down version – offering a 2 hour event with the same objectives – to share content, ideas and experiences with other like minded individuals. Most of the content relates to SAP however there are some sessions that cover topics such as mindfulness, leadership and skills discussions.

The Saturday day is consistent with all other SAP Inside Tracks across the world and will be great to be a part of. The last full day SAP Inside Track event to be held in Melbourne was way back in 2015 – here is the blog. It would be good to make this a regular yearly event – to do this we need your support. Additionally, we will be streaming all of the sessions LIVE and add them to the newly created openSIT website that holds all other SAP Inside Track videos from events worldwide. This is seriously exciting and was covered in the following blog post.

When:

Saturday 15th February 2020 – Doors open at 8.30am

Sessions start @ 9.00am and Sessions end @ 5.00pm

 

Where:

AGL Office

Level 12, 699 Bourke Street, Docklands VIC 3008

There will be a desk set up and only those that have registered will be granted access after names are checked off.

Who Should Attend:

SAP Inside Track is from the SAP community for the SAP community: customers, consultants, developers, freelancers, blogger, nerds and geeks … – But newbies as well are welcome!

The objective of the entire even is to: share your knowledge, learn great new stuff and gain new buddies.

Costs:

The event is free and there will be food and drinks provided so please only register for this event if you intend on coming as there is a cost of catering based on the amount of attendees that register.

Agenda

Doors will open at 8.30am for check-in, breakfast and a short welcome notice. Sessions will start at 9am with plenty of time in between for networking breaks and lunch. We plan to end the official part of sitMEL at 5pm to still have some time for drinks afterwards. Participation is free, but because SAP Inside Track is a full day event, please plan accordingly.

Additionally, please only register if you will 100% be able to come as we are catering for this event so need numbers to be correct.

Here is an overview of what topics we will cover:

 

Time Duration Minutes Speaker Session Title Session Abstract
8:45am – 9:00am 30 mins N/A Registration & Welcome
9:00am – 9:20am 20 mins Phil Cooley SAP Community Updates There are some really exciting things going on within the SAP Community. I will cover the Blog It Forward series, SAP Community calls and the Developer advocate Youtube channels you can subscribe to. e.g. #HandsOnSAPDev
9:25am – 10:05am 40 mins Phil Martin 1 million variations from one product – How does SAP do that? In the current age, manufacturers need to be able to customise products to the customers requirements.  This can be as simple as a choice of colour for a bike, or as complex as choosing options for a whole house.How can this complexity be managed so we are not swamped in millions of materials, while being agile in our ability to price, make, deliver and invoice efficiently. Lets learn about SAP Variant Configuration and what it can do to meet these challenges.
10:05am – 10:45am 40 mins Matthias Braeuer What’s the latest on C/4HANA? SAP’s customer experience suite C/4HANA was announced 2 years ago this June. In this talk, Matthias looks at the latest developments related to the suite and casts a critical eye over the overall product marketing and positioning approach. He provides a point of view on C/4HANA’s architectural evolution – focusing on the customer data management and extension approach – and sheds some light on the relationship to SAP’s “previous-generation” SAP CRM product and the customer management add-on in S/4HANA.
10:45am – 11:00am 15 mins Networking & Coffee Break
11:00am – 11:45pm 45 mins Ashley Saltzman Commercial Escalations – how to avoid them or else how to successfully manage them! Join us for this session with SAP commercial mediator Ashley Saltzman who will share his tips, advice and experiences in mastering the most difficult project situations and getting them back on track.”
11:45am – 12:30pm 45 mins Nicholas Nicoloudis iBPM

For organizations who need to improve their business process productivity with excellence, transform paper-based processes into digital assets, provide intelligent automation of structured workflows, decisions and tasks, optimizing with process intelligence and insight to action, improving business process experiences and flexibility.

SAP Cloud Platform enables customers to obtain business outcomes faster with the implementation of live processes to analyze, configure, extend and integrate them, connecting experience data to operational business workflows.

12:30am – 1:00pm 30 mins LUNCH BREAK
1:00pm – 1:15pm 15 mins N/A Quiz Time A fun activity after lunch to get the mind working again. These questions have been compiled from across the globe.
1:15pm – 2:00pm 45 mins Lars Breddeman Humane DB design and programming A talk about how to program your DB to make it fast, flexible and right. With examples from SAP development and the SAP community.
2:00pm – 2:45pm 45 mins David Till Building SAP CX Extensions on Kyma: Locally using Varkes and in the Cloud with C/4HANA Foundation The SCP Extension Factory is SAP’s strategic extension paradigm for all LoB applications. In the context of the different C/4HANA cloud solutions, the open-source Kyma project provides the preferred (and currently only) runtime for extensions. In this talk, David shows two approaches for instantiating Kyma and building a simple extension that consumes SAP Commerce Cloud events: First, he demonstrates how a local installation of Kyma can consume mock events from a local Varkes server without requiring an actual C/4HANA subscription and access to the C/4HANA Cockpit. Then, he shows how to instantiate a Kyma cluster with minimal effort and hook it up to a Commerce Cloud instance using the C/4HANA Foundation.
2:45pm – 3:00pm 15 mins Networking & Coffee Break
3:00pm – 3:45pm 45 mins Alisdair Templeton Hands on with the SAP MDK The SAP Mobile Development Kit allows developers to take a device independent approach to their mobile application development. In this session we will explore the SAP MDK and see how we can quickly get started building applications that will run on both iOS and Android devices. But what happens after we get that first application running – moving from “Hello World” to a true enterprise ready application is where the trouble can begin. There is plenty of good in the MDK, but as with any framework, sometimes things just don’t work the way we need – we will finish with a discussion of some of the issues encountered while building enterprise applications and how these can be resolved.
3:50pm – 4:25pm 35 mins Julia Multhoff Relax – It’s only Agile! Agile seems to be the one of the most misunderstood concepts, so as part of this session let’s demystify what Agile is and isn’t. We will walk through a quick background of Agile, examples where Agile has been successfully implemented and pitfalls to avoid. To close out we will run a group game – don’t worry it will only be Agile 🙂
4.30pm – 5.00pm 30 mins Andrew Barnard What Developers Need in 2020 This is an interactive session with the attendees to get a feel for the current challenges, the views on new development areas, hot skills for 2020 and learning ideas will be shared

Please follow official SAP Inside Track Melbourne 2020 twitter account as well as the #sitMEL hashtag to keep updated on any announcements.

 

To book your place use the following link.

*** Please reserve your seat as spaces will be limited ***

 

We would like to thank AGL Energy for allowing us to host the SAP Inside Track at the Docklands location.

We would also like to thank the following sponsors (more to come)

https://www.sap-press.com/

 

https://www.radiantthink.com/

Be the first to leave a comment
You must be Logged on to comment or reply to a post.